Pacific Journal of Mathematics

Decomposition of holomorphs.

W. H. Mills

Article information

Source
Pacific J. Math., Volume 11, Number 4 (1961), 1443-1446.

Dates
First available in Project Euclid: 14 December 2004

Permanent link to this document
https://projecteuclid.org/euclid.pjm/1103036927

Mathematical Reviews number (MathSciNet)
MR0133378

Zentralblatt MATH identifier
0117.26705

Subjects
Primary: 20.52

Citation

Mills, W. H. Decomposition of holomorphs. Pacific J. Math. 11 (1961), no. 4, 1443--1446. https://projecteuclid.org/euclid.pjm/1103036927


Export citation

References

  • [1] W. H. Mills, On the non-isomorphism of certain holomorphs, Trans. Amer. Math. Soc, 74 (1953), 428-443.
  • [2] W. Permans, Completeness of holomorphs, Nederl. Akad. Wetensch. Proc. Ser. A 60 (1957), 608-619.